Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 6, NWS Brownsville, TX

January 22, 2016

NWS Brownsville, TX issued this small craft advisory at Jan 22, 2016, 7:32 AM CST. It took effect at Jan 22, 2016, 9:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2016, 7:32 AM CST (13:32 UTC)
In effect from
Jan 22, 2016, 9:00 AM CST
Expired
Jan 22, 2016, 3:58 PM CST
In force
7 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

136 
WHUS74 KBRO 221332
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
732 AM CST FRI JAN 22 2016

...HAZARDOUS MARINE CONDITIONS EXPECTED THROUGH THIS MORNING...

.THE INTERACTION BETWEEN A LARGE SURFACE LOW PRESSURE SYSTEM OVER
THE SOUTHEASTERN STATES AND SURFACE HIGH PRESSURE OVER THE CENTRAL
STATES WILL MAINTAIN STRONG NORTH TO NORTHWEST WINDS ALONG THE
LOWER TEXAS COASTLINE TODAY. ELEVATED WINDS AND SEAS WILL CONTINUE
TODAY AND THIS EVENING PRODUCING SMALL CRAFT ADVISORY AND GALE
WARMING CONDITIONS. THE MARINE CONDITIONS WILL GRADUALLY IMPROVE
BY LATE FRIDAY NIGHT AND SATURDAY AS THE SURFACE HIGH PRESSURE
AREA BUILDS FURTHER EAST.

GMZ150-155-170-175-222145-
/O.CON.KBRO.GL.W.0002.000000T0000Z-160122T1500Z/
/O.NEW.KBRO.SC.Y.0006.160122T1500Z-160123T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
732 AM CST FRI JAN 22 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* WINDS...NORTHWEST 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE
  FORCE THIS MORNING. THE WINDS WILL DECREASE INTO THE 20 TO 25
  KNOT RANGE LATER TODAY INTO TONIGHT. 

* WAVES/SEAS...SEAS WILL BUILD INTO 8 TO 12 FEET RANGE THROUGH
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-221500-
/O.CON.KBRO.SI.Y.0004.000000T0000Z-160122T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
732 AM CST FRI JAN 22 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM
CST THIS MORNING...

* WINDS...NORTHWEST 20 TO 25 KNOTS THROUGH 9 AM DECREASING INTO
  THE 15 TO 20 KNOT RANGE BY THE LATE MORNING AND AFTERNOON. 

* BAY WATERS...ROUGH EARLY THIS MORNING BECOMING CHOPPY IN THE
  LATE MORNING AND AFTERNOON HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
029 
WHUS74 KBRO 221516
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
916 AM CST FRI JAN 22 2016

...HAZARDOUS MARINE CONDITIONS CONTINUE TODAY...

.THE INTERACTION BETWEEN A LARGE SURFACE LOW PRESSURE 
SYSTEM OVER THE SOUTHEASTERN STATES AND SURFACE HIGH 
PRESSURE OVER THE CENTRAL STATES WILL MAINTAIN STRONG 
NORTH TO NORTHWEST WINDS ALONG THE LOWER TEXAS COAST 
TODAY. ELEVATED WINDS AND SEAS WILL CONTINUE TODAY AND
THIS EVENING. THE MARINE CONDITIONS WILL GRADUALLY 
IMPROVE BY LATE FRIDAY NIGHT AND SATURDAY AS HIGH 
PRESSURE AREA BUILDS FURTHER EAST.

GMZ150-155-170-175-222330-
/O.EXP.KBRO.GL.W.0002.000000T0000Z-160122T1500Z/
/O.CON.KBRO.SC.Y.0006.000000T0000Z-160123T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
916 AM CST FRI JAN 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS
  TODAY.

* WAVES/SEAS...SEAS WILL BUILD INTO 8 TO 12 FEET RANGE THROUGH 
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-221630-
/O.EXP.KBRO.SI.Y.0004.000000T0000Z-160122T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
916 AM CST FRI JAN 22 2016

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

NORTHWEST WINDS WILL DECREASE BELOW 15 TO 20 KNOT RANGE ALONG THE
LAGUNA MADRE ALLOWING SMALL CRAFT ADVISORY FOR WINDS TO EXPIRED. 

$$
286 
WHUS74 KBRO 222158 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 PM CST FRI JAN 22 2016

...MARINE CONDITIONS IMPROVING...

.RECENT BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE
THAT WINDS ARE DIMINISHING AND SEAS ARE SUBSIDING. THEREFORE...
THE SMALL CRAFT ADVISORY ALONG THE LOWER TEXAS COAST HAS BEEN
CANCELED A FEW HOURS EARLY. 

GMZ150-155-170-175-222300-
/O.CAN.KBRO.SC.Y.0006.000000T0000Z-160123T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
358 PM CST FRI JAN 22 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY...PREVIOUSLY IN EFFECT UNTIL 9 PM CST THIS
EVENING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0
TO 60 NAUTICAL MILES OFFSHORE. 

DIMINISHING WINDS AND SUBSIDING SEAS ARE OCCURRING ALONG THE LOWER
TEXAS COAST...AND THE SMALL CRAFT ADVISORY HAS BEEN CANCELED.
HOWEVER...SMALL CRAFT WILL NEED TO EXERCISE CAUTION FROM 20 TO 60
NAUTICAL MILES OFFSHORE TONIGHT DUE TO SEAS. 

$$

TOMASELLI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 7:17 AM CST, 15 minutes earlier.

Area forecast discussion, Jan 22, 7:17 AM CST, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
717 AM CST FRI JAN 22 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...A VERY DRY SURFACE RIDGE WILL MAINTAIN VFR CONDITIONS
OVER DEEP SOUTH TX THROUGHOUT THE NEXT 24 HOURS. THE NORTHERLY
FLOW WILL SHIFT AROUND TO ONE FROM THE EAST TO SOUTHEAST LATE IN
THE FORECAST PERIOD AS THE SURFACE RIDGE MOVES EAST.

&&

.PREV DISCUSSION... /ISSUED 424 AM CST FRI JAN 22 2016/

SHORT TERM /TODAY THROUGH SATURDAY/...SURFACE AND 500 MB RIDGING
WILL PREVAIL OVER DEEP SOUTH TX THROUGH THE SHORT TERM PERIOD IN
THE WAKE OF THE DRY COLD FRONT THAT MOVED THROUGH THE REGION
YESTERDAY. THE LARGE 500 MB CLOSED LOW THAT USHERED THE COLD FRONT
THROUGH THE REGION YESTERDAY WILL CONTINUE TO PUSH EAST THROUGH
TODAY AND SAT WHICH WILL ALLOW A PRETTY DECENT 500 MB RIDGE AXIS
TO BUILD OVER THE REGION THROUGH SAT. CAA WILL BE THE DOMINANT
FORCE HOLDING DOWN THE TEMPS EARLY THIS MORNING. AS THE SURFACE
HIGH SHIFTS FURTHER EAST FRI NIGHT INTO SAT MORNING EXPECT THE
MORNING LOWS THEN TO BE DRIVEN MAINLY BY RADIATIONAL EFFECTS.
SINCE THE ATMS OVER THE RGV IS PRETTY DRY EXPECT THE DIURNAL
HEATING EFFECT TO BE PRETTY STRONG ALLOWING THE TEMPS TO REBOUND
TODAY AND SAT. THE NAM AND GFS HIGHS AND LOWS ARE IN PRETTY GOOD
AGREEMENT THROUGH SAT WHILE THE ECMWF IS COMING IN A BIT WARMER
FOR HIGHS. WILL GO CLOSE TO A THREE WAY MODEL BLEND FOR TEMPS
THROUGH SAT.

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...A TRANSITIONAL PERIOD
WILL BEGIN THE LONG TERM...WITH AN OVERHEAD MID LEVEL RIDGE SHIFTING
FARTHER EAST AND A SHORT WAVE TROUGH MOVING OUT OF THE PACIFIC NORTH
WEST INTO THE GREAT BASIN AREA. CLEAR SKIES WITH SFC HIGH PRESSURE
OVER THE AREA WILL YIELD NEAR NORMAL TEMPERATURES SATURDAY NIGHT AND
SUNDAY. THE UPSTREAM TROUGH WILL DIG INTO THE FOUR CORNERS REGION
SUNDAY...PROVIDING A CAPPING SOUTHWEST FLOW ALOFT...WHILE A BROAD
PRESSURE FIELD DOMINATES AT THE SURFACE. SOUTHEAST WINDS WILL PICK
UP TO BREEZY SUN NEAR THE COAST IN RESPONSE TO A PLAINS LOW PRESSURE
SYSTEM. LITTLE CHANGE SUN NIGHT INTO MONDAY EXCEPT SLIGHTLY WARMER.

THE FIRST TROUGH WILL MOVE OUT INTO THE PLAINS SUNDAY NIGHT...BEING
TOO SHALLOW TO AFFECT LOCAL WEATHER CONDITIONS...EXCEPT FOR HAVING
INFLUENCED WINDS SUNDAY. ANOTHER TROUGH WILL DROP INTO THE SOUTHWEST
UNITED STATES EARLY IN THE WK...MAINTAINING A SOUTHWEST FLOW ALOFT.
RIDGING WILL BUILD NORTHEAST FROM CALIFORNIA INTO THE NORTHERN
PLAINS...PUSHING HIGH PRESSURE SOUTH TOWARD THE CWA. A FRONT WILL
ENTER NORTHERN TEXAS ON MONDAY AND WILL PUSH TOWARD THE RGV MONDAY
NIGHT. RAIN CHANCES WILL INCREASE ALONG THE FRONT MONDAY NIGHT AND
THE WARMING TREND WILL HALT...WITH TEMPS MONDAY NIGHT TRENDING DOWN
A FEW DEGREES FROM SUNDAY NIGHT VALUES.

THE COLD FRONT WILL BEAR DOWN FROM THE NORTH ON TUESDAY...USHERING
IN AN OVERRUNNING PATTERN FOR A COUPLE OF DAYS. THE CHANCE FOR RAIN
WILL INCREASE THROUGH WEDNESDAY...THOUGH TOTAL ACCUMULATION WILL BE
LIGHT. HIGH TEMPS TUESDAY WILL TAKE A TEN DEGREE HIT FROM MONDAY...
BUT WILL ONLY BE A FEW DEGREES BELOW NORMAL...MAINLY IN THE 60S. TUE
NIGHT AND WEDNESDAY WILL CONTINUE CLOUDY...COOL AND WET. TUE NIGHT
LOW TEMPS WILL BE MAINLY IN THE 40S WITH HIGH TEMPS WEDNESDAY IN
THE UPPER 50S AND LOWER 60S. RAIN WILL END WEDNESDAY NIGHT AS THE
MID LEVEL TROUGH TO THE WEST SHIFTS OVERHEAD. SKIES WILL CLEAR
YIELDING THE LOWEST TEMPS OF THE EVENT...40 TO 45 ACROSS THE AREA.

PLEASANT WEATHER WILL GREET RESIDENTS ON THU WITH A NICE REBOUND
IN HIGH TEMPS TO NEAR 70 AND NEAR NORMAL. AIR MASS MODIFICATION
WILL CONTINUE THU NIGHT UNDER MOSTLY CLEAR SKIES...WITH LOW TEMPS
FROM THE MID 40S TO LOWER 50S.

MARINE...
TODAY THROUGH SATURDAY...SURFACE OBS AND BUOY DATA FROM ALONG THE
LOWER TX COASTLINE INDICATES THAT THE OFFSHORE WINDS HAVE PUSHED
UP WELL INTO SCA LEVELS THIS MORNING. THERE APPEARS TO BE A SMALL
WINDOW OF OPPORTUNITY FOR SOME GALE FORCE GUSTS THROUGH THE EARLY
TO MID MORNING HOURS. SO WILL MAINTAIN THE GALE WRNG ACCORDINGLY
FOR THE OFFSHORE WATERS. THE ELEVATED GULF WINDS AND SEAS WILL
PERSIST ON THROUGHOUT THE REST OF THE DAY INTO THE OVERNIGHT HOURS
AS THE STRONG PGF PERSISTS ON THE WEST SIDE OF THE LARGE SURFACE
LOW IMPACTING THE SOUTHEASTERN STATES. SO WILL ISSUE AN SCA TO
COVER THE LOWER TX GULF LOCATIONS AFTER THE GALE WARNING EXPIRES.
FOR THE LAGUNA MADRE WILL MAINTAIN THE SCA THROUGH MID MORNING
ALTHOUGH THE SFC OBS NEAR THE BAY WATERS HAVE NOT YET RESPONDED.
HOWEVER WILL LEAVE THE SCA IN PLACE FOR THE BAY WATERS AS SOME
GUSTS TO GALE FORCE MAY BE POSSIBLE THROUGH THE MIDMORNING HOURS.

SATURDAY NIGHT THROUGH TUESDAY...A LIGHT ONSHORE FLOW AND LOW SEAS
WILL START OUT THE PERIOD WITH OVERHEAD RIDGING SUPPORTING A BROAD
PRESSURE FIELD AT THE SURFACE OVER THE NORTHWEST GULF. SOUTHEAST
WINDS WILL INCREASE SUNDAY AS A SHORTWAVE TROUGH SHIFTS EAST INTO
THE FOUR CORNERS AREA WITH PRESSURE FALLS OVER THE SOUTHERN HIGH
PLAINS INTERACTING WITH GULF HIGH PRESSURE AND TIGHTENING THE LOCAL
GRADIENT. EXERCISE CAUTION CONDITIONS SUNDAY AFTERNOON MAY REACH LOW
END SMALL CRAFT ADVISORY CONDITIONS SUNDAY NIGHT. THE GRADIENT WILL
RELAX ON MONDAY HOWEVER...AS THE PLAINS STORM SYSTEM FILLS AND
TRACKS INTO AND ACROSS THE CENTRAL PLAINS. A COLD FRONT WILL ARRIVE
TUESDAY MORNING WITH STRENGTHEN NORTH NORTHEAST WINDS THROUGH THE
DAY. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP WITH WAVE HEIGHTS
BUILDING TO 10 FEET OFFSHORE AS A STRONG NORTH WINDS CONTINUES
TUESDAY NIGHT. GUSTS MAY APPROACH GALE FORCE FOR A FEW HOURS TUESDAY
NIGHT. WINDS WILL BEGIN TO DIMINISH WEDNESDAY AS HIGH PRESSURE
SPREADS OVER THE AREA...WHILE SEAS WILL PEAK OUT AT UP TO 12 FEET
OFFSHORE WEDNESDAY. RAIN CHANCES WILL INCREASE OVER THE MARINE AREAS
MONDAY NIGHT THROUGH WEDNESDAY...WITH COOL...CLOUDY...WET WEATHER
AND LESS THAN OPTIMAL MARINE CONDITIONS.

FIRE WEATHER...AS THE PGF GRADUALLY WEAKENS OVER DEEP SOUTH TX
EXPECT A LIGHTER N-NW LOW LEVEL WINDS TO CONTINUE ESPECIALLY OVER
THE WESTERN COUNTIES. THE MIN RH VALUES WILL LIKELY DROP INTO THE
UPPER TEENS TO LOWER TO MID 20S THROUGHOUT THE DAY. DESPITE THE
FAIRLY LOW RH NUMBERS DO NOT EXPECT THE WINDS TO GET HIGH ENOUGH TO
WARRANT AN RFD/RFW FOR TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  64  43  63  50 /   0   0   0   0
BROWNSVILLE          65  40  65  48 /   0   0   0   0
HARLINGEN            66  40  66  46 /   0   0   0   0
MCALLEN              69  42  67  48 /   0   0   0   0
RIO GRANDE CITY      69  39  67  45 /   0   0   0   0
SOUTH PADRE ISLAND   64  47  62  55 /   0   0   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 AM CST THIS MORNING FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR GMZ150-155-
     170-175.

     GALE WARNING UNTIL 9 AM CST THIS MORNING FOR GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM...60
LONG TERM...54
Hazardous weather outlook, Jan 22, 6:05 AM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
605 AM CST FRI JAN 22 2016

TXZ248>257-232200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND
WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
605 AM CST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS EXPECTED FROM
SATURDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-232200-
LAGUNA MADRE FROM THE PORT OF
BROWNSVILLE TO THE ARROYO COLORADO-LAGUNA MADRE FROM THE ARROYO
COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX-LAGUNA MADRE FROM 5 NM
NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-COASTAL WATERS FROM PORT
MANSFIELD TO THE RIO GRANDE OUT 20 NM-COASTAL WATERS FROM BAFFIN BAY
TO PORT MANSFIELD OUT 20 NM-WATERS FROM PORT MANSFIELD TO THE RIO
GRANDE EXTENDING FROM 20 TO 60 NM-WATERS FROM BAFFIN BAY TO PORT
MANSFIELD EXTENDING FROM 20 TO 60 NM-
605 AM CST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR THE LAGUNA MADRE.

A GALE WARNING REMAINS IN EFFECT FOR THE LOWER TEXAS GULF WATERS
UNTIL 9 AM THIS MORNING. A SMALL CRAFT ADVISORY WILL BE IN EFFECT
FROM 9 AM THIS MORNING UNTIL 9 PM CST THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PREVAIL FROM SUNDAY
NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.